# SDR FDEA201702250658

- Difficulty date: February 25, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 55,169 hours, 13,692 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: ADA37501
- Condition: Damaged
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO L4 DOOR FWD UPPER BEAM DOOR STOP NR 2 BROKEN.  REMOVED AND REPLACED IAW SRM 51-31-01-0G. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
